# SDR UPS00832562

- Difficulty date: April 27, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 36431122
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 WING BOX TO FLOORBEAM ATTACH ANGLE CRACKED STA 798 RBL-50.  REMOVED, FAB AND INSTALLED ATTACH ANGLE IAW DWG  NR 3643112 & SRM 51-1-20D.
